# SDR SWAA096793

- Difficulty date: October 23, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 52,109 hours, 43,569 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645151
- Part serial: MA3647
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 0 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
